# SDR C2XA09CL067

- Difficulty date: May 17, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 19,638 hours, 14,934 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: D3899926FA98SN
- Condition: Corroded
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT NR 2941, THE CREW REPORTED HALFWAY DOWN TAKEOFF ROLL THEY RECEIVED A T/O CONFIG WARNING ON THE EICAS WITH SPOILER BOX ON THE EICAS RED. A SPOILER FAIL MESSAGE APPEARED AFTER PULLING OFF RUNWAY. THE ACFT TAXIED BACK TO THE GATE. MX INSPECTED AND REPLACED THE RT INBD SPOILER PROXIMITY SWITCH AND THE PROXIMITY SWITCH CONNECTOR. OPC CHECKS WERE GOOD.
